MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta neurologica Belgica · 2009

An unusual case of 4-aminopyridine toxicity in a multiple sclerosis patient: epileptic disorder or toxic encephalopathy?

De Cauwer H, De Wolf Ph, Couvreur F, Mortelmans L

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 45-year old female multiple sclerosis patient, who accidentally was overdosed with 4-aminopyridine which resulted in dystonic, choreathetoid type abnormal movements in the four limbs, motoric distress, confusion and opisthotonus. There is little known about 4-aminopyridine toxicity. There are only a few reported cases ranging from mild paresthesias to tonic-clonic seizures. 4-aminopyridine enhances neuronal conduction at neuromuscular synapses and is indicated in the treatment of selected neurological disorders including multiple sclerosis (MS) and myasthenia gravis, among others.

Для цитирования: De Cauwer H, De Wolf Ph, Couvreur F, Mortelmans L. An unusual case of 4-aminopyridine toxicity in a multiple sclerosis patient: epileptic disorder or toxic encephalopathy?. Acta neurologica Belgica. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.